Inequalities for Charlier polynomials with application to teletraffic theory

Madan Lal Mehta, Erik A. van Doorn

Research output: Contribution to journalArticleAcademic

3 Citations (Scopus)
35 Downloads (Pure)
Original languageEnglish
Pages (from-to)449-460
JournalJournal of mathematical analysis and applications
Volume133
Issue number2
DOIs
Publication statusPublished - 1988

Cite this

@article{b3da9d41b73e4759a58f1adbeb9b0ee6,
title = "Inequalities for Charlier polynomials with application to teletraffic theory",
author = "Mehta, {Madan Lal} and {van Doorn}, {Erik A.}",
year = "1988",
doi = "10.1016/0022-247X(88)90414-3",
language = "English",
volume = "133",
pages = "449--460",
journal = "Journal of mathematical analysis and applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

Inequalities for Charlier polynomials with application to teletraffic theory. / Mehta, Madan Lal; van Doorn, Erik A.

In: Journal of mathematical analysis and applications, Vol. 133, No. 2, 1988, p. 449-460.

Research output: Contribution to journalArticleAcademic

TY - JOUR

T1 - Inequalities for Charlier polynomials with application to teletraffic theory

AU - Mehta, Madan Lal

AU - van Doorn, Erik A.

PY - 1988

Y1 - 1988

U2 - 10.1016/0022-247X(88)90414-3

DO - 10.1016/0022-247X(88)90414-3

M3 - Article

VL - 133

SP - 449

EP - 460

JO - Journal of mathematical analysis and applications

JF - Journal of mathematical analysis and applications

SN - 0022-247X

IS - 2

ER -